# SDR AALA20101207EZE01

- Difficulty date: December 7, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 42,099 hours, 5,640 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771117
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE AT LEFT NUMBER 1 DOOR INADVERTENTLY DEPLOYED AFTER AIRPLANE MOVED TO REMOTE POSITION FOR PARKING.  SLIDE DID NOT INFLATE UPON DEPLOYMENT.  REPLACED LEFT NUMBER 1 DOOR SLIDE.  OPS CHECK NORMAL.
